Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



On a linear age-dependent population diffusion model

Author: Michel R. Langlais
Journal: Quart. Appl. Math. 40 (1983), 447-460
MSC: Primary 45K05; Secondary 35K99, 92A15
DOI: https://doi.org/10.1090/qam/693877
MathSciNet review: 693877
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 45K05, 35K99, 92A15

Retrieve articles in all journals with MSC: 45K05, 35K99, 92A15

Additional Information

DOI: https://doi.org/10.1090/qam/693877
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society